RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Page 1129 (Mi de3742)  

Short Communications

Die Fundamentalität eines Systems von Lösungen einer homogenen Differentialgleichung

A. V. Dedushev, Yu. F. Korobeinik

Rostov State University

Full text: PDF file (111 kB)

Bibliographic databases:
UDC: 517.926
Received: 10.04.1978

Citation: A. V. Dedushev, Yu. F. Korobeinik, “Die Fundamentalität eines Systems von Lösungen einer homogenen Differentialgleichung”, Differ. Uravn., 15:6 (1979), 1129

Citation in format AMSBIB
\Bibitem{DedKor79}
\by A.~V.~Dedushev, Yu.~F.~Korobeinik
\paper Die Fundamentalit\"at eines Systems von L\"osungen einer homogenen Differentialgleichung
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1129
\mathnet{http://mi.mathnet.ru/de3742}
\zmath{https://zbmath.org/?q=an:0403.34014}


Linking options:
  • http://mi.mathnet.ru/eng/de3742
  • http://mi.mathnet.ru/eng/de/v15/i6/p1129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:83
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020